# SDR NSVA20120306466

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 40,923 hours, 48,868 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Control Head
- Part number: 6226523213
- Part serial: 8974
- Condition: Faulty
- Location: Tcas
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DUAL TRANSPONDER FAILURE INFLIGHT.  DISPATCH ACQUIRED ATC APPROVAL TO CONTINUE FLIGHT TO DESTINATION.  MAINTENANCE REMOVED AND REPLACED TCAS CONTROL HEAD.
